# SDR AALA201803129003

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 61,141 hours, 26,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A FUME EVENT THAT LASTED FIVE MINUTES ON DESENT.  EVENT WAS PRIMARLLY IN THE AFT GALLEY AREA. NO FUMES WERE EXPERIENCED IN THE FLIGHT DECK. ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING.  CLEANED ALL COFFEE MAKERS AND OPS CHECKED GOOD. CLEANED AFT EXTRACTION FILTERS. ADDED OIL TO APU. OPERATED APU BLEED SYSTEM INDEPENDENTLY. THEN BOTH PACKS INDIVIDUALLY. NO ODER NOTED AT THIS TIME.
